# SDR CALA9701126

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER INNER COMPARTMENT NR 6 RIB AND STRINGER 10 (LEFT) CRACKED 1.  CUT OUT DAMAGED SECTION.  FABRICATED AND INSTALLED REPAIR IN ACCORDANCE WITH SRM 55-30-4.
